# SDR 2017FA0000272

- Difficulty date: June 1, 2017
- Submitted: July 7, 2017
- Operation: General aviation
- Aircraft: B9260
- Make and model: Cessna 172R
- Aircraft serial: 17281367
- Aircraft time: 11,948 hours, 11,948 cycles
- Engine: Lyc IO360L2A
- Engine time: 1,948 hours, 9,947 cycles
- Propeller: Mcauly 1C235LFA
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 24250013
- Condition: Cracked
- Location: Te Flap
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLYING AT LOW ALTITUDE. WHEN FLAP WAS UP, A STRANGE SOUND WAS HEARD, AND FOUND THE LEFT FLAP CANNOT BE PROPERLY OPERATED. THE PLANE LANDED SAFELY AND NO ONE WAS INJURED. THE INSPECTION FOUND THAT THE FLAP TRACK WAS JAMMED, AND FOUND THAT THE ROOT OF THE INNER RIB (PN:2425001-3) OF THE LEFT FLAP HAD A CRACK, AND THE RIVET AT THE ROOT OF THE RIBS (PN:2425001-3) WAS BROKEN, AND THE LEFT AND RIGHT SKIN CONNECTION BRACKET (PN:0523231-24) WERE BROKEN.
